# SDR REXA2016022900342

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 5,698 hours, 3,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM FLOOR SUPPORT, FWD J ANGLE HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 53-00-00-101-001-A01 & 51-21-06-001-001-A01.
